MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802228240020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that tip detachment occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified proximal left anterior descending artery.A rotowire was selected for rotablation.During withdrawal, it was noted that a piece of the guidewire approximately 1 cm was missing from the tip, which remained in a very distal position inside the patient.Due to its distal location, the detached tip could not be retrieved using a snare.The device was note removed in one piece.The procedure was completed with the original device.There were no patient complications, and the patient was in good condition without any complications.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual and microscopic inspection showed that a portion of the spring tip had detached and was not returned for analysis.Dimensional measurements were performed, and the specification required a total length of 130.0 inches, plus or minus one inch, with an upper limit of 131.0 inches and a lower limit of 129.0 inches.The returned guidewire measured 129.5 inches, indicating that the overall length remained within specification despite the missing portion of the spring tip.Review of the available media, including an angiogram video, confirmed that a segment of the spring tip had detached and remained inside the patient.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23550128
Report Number2124215-2025-82872
Device Sequence Number13091971
Product Code MCX
UDI-Device Identifier08714729185871
UDI-Public(01)08714729185871(17)270307(10)36018976
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH802228240020
Device Catalogue NumberH802228240020
Device Lot Number0036018976
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown